Discussions By Condition: Repiratory conditions

Inhaling deeply or laughing causes me to cough.

Posted In: Repiratory conditions 1 Replies
  • Posted By: Me1981
  • November 3, 2010
  • 06:14 PM

For over a month now I have been coughing as a dry cough. It is constant and when I cough, I cough hard. Lately, over the past few days, the cough has developed into a cough that is starting to cough up junk. If I exhale really deeply, I can hear and feel chest congestion. Sometimes coughing breaks it up momentarily, sometimes it doesn't. I also have had a post nasal drip along with this cough and my nose has been in a constant runny state throughout the time of the cough as I believe it is a post nasal drip (I blow my nose about 50 times a day).

I went to the local clinic, and was put on anti-biotics and they helped the cough noticeably while I was on them, but once they ran out the cough came back stronger than ever. I was put on a second dose, and the same thing happened as with the first dose. I have no insurance, (can't afford it) and visits to the clinic are too expensive for me to go back. I have never had a cough or nasal drip this long in my life so I have no idea what it could be.

EDIT: WHOOPS, I meant EXHALING deeply causes me to cough.

Reply Flag this Discussion

1 Replies:

  • Man that would be no fun. I know my wife gets like that. When she first started having trouble with it we took her to the doctor. We found out it was asthma. Thad 5 years licensed Dental Insurance adviser
    thad99 6 Replies
    • December 6, 2010
    • 02:10 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?